Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 10, NWS Fort Worth, TX

April 5, 201124 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Apr 5, 2011, 3:58 PM CDT for 24 counties in Texas. It took effect at Apr 6, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2011, 3:58 PM CDT (20:58 UTC)
In effect from
Apr 6, 2011, 12:00 PM CDT
Expired
Apr 6, 2011, 7:00 PM CDT
In force
7 hr
Issued by
NWS Fort Worth, TX
All 24 counties

Bell County, TX, Bosque County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4161 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WWUS84 KFWD 052058
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT TUE APR 5 2011

...A RED FLAG WARNING IN EFFECT ALONG AND WEST OF A GOLDTHWAITE....
WEATHERFORD...GAINESVILLE LINE WEDNESDAY AFTERNOON DUE TO DRY AND
WINDY CONDITIONS...

.GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS ALONG AND WEST OF A GOLDTHWAITE...WEATHERFORD...
GAINESVILLE LINE WEDNESDAY AFTERNOON. THE WINDS WILL START TO DECREASE
AND RELATIVE HUMIDITIES WILL START TO INCREASE TOWARD SUNSET.

TXZ091-092-100>102-115>117-129>131-141>143-060500-
/O.NEW.KFWD.FW.W.0010.110406T1700Z-110407T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-
EASTLAND-ERATH-HOOD-COMANCHE-MILLS-HAMILTON-
358 PM CDT TUE APR 5 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. 

GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS ALONG AND WEST OF A GOLDTHWAITE...WEATHERFORD...
GAINESVILLE LINE WEDNESDAY AFTERNOON. THE WINDS WILL START TO DECREASE
AND RELATIVE HUMIDITIES WILL START TO INCREASE TOWARD SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
4 follow-up statements
963 
WWUS84 KFWD 060456
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CDT TUE APR 5 2011

...A RED FLAG WARNING IN EFFECT ALONG AND WEST OF A GOLDTHWAITE TO
WEATHERFORD TO GAINESVILLE LINE WEDNESDAY AFTERNOON DUE TO DRY AND
WINDY CONDITIONS...

.GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS ALONG AND WEST OF A GOLDTHWAITE TO
WEATHERFORD TO GAINESVILLE LINE WEDNESDAY AFTERNOON. THE WINDS
WILL START TO DECREASE AND RELATIVE HUMIDITIES WILL START TO
INCREASE TOWARD SUNSET.

TXZ091-092-100>102-115>117-129>131-141>143-061200-
/O.CON.KFWD.FW.W.0010.110406T1700Z-110407T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-
EASTLAND-ERATH-HOOD-COMANCHE-MILLS-HAMILTON-
1156 PM CDT TUE APR 5 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT
WEDNESDAY...

GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS ALONG AND WEST OF A GOLDTHWAITE...
WEATHERFORD... GAINESVILLE LINE WEDNESDAY AFTERNOON. THE WINDS
WILL START TO DECREASE AND RELATIVE HUMIDITIES WILL START TO
INCREASE TOWARD SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

CAVANAUGH
860 
WWUS84 KFWD 060848
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CDT WED APR 6 2011

...A RED FLAG WARNING IS IN EFFECT ALONG AND WEST OF INTERSTATE
35 THIS AFTERNOON DUE TO DRY AND WINDY CONDITIONS...

.GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS ALONG AND WEST OF GAINESVILLE...HILLSBORO...TO
TEMPLE LINE THIS AFTERNOON. BY SUNSET THE WIND WILL DECREASE
SLIGHTLY AND RELATIVE HUMIDITIES WILL INCREASE.

TXZ103-118-132-133-144-145-156>159-061700-
/O.EXA.KFWD.FW.W.0010.110406T1700Z-110407T0000Z/
DENTON-TARRANT-SOMERVELL-JOHNSON-BOSQUE-HILL-LAMPASAS-CORYELL-
BELL-MCLENNAN-
348 AM CDT WED APR 6 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS THIS AFTERNOON. BY SUNSET THE WIND WILL
DECREASE SLIGHTLY AND RELATIVE HUMIDITIES WILL INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091-092-100>102-115>117-129>131-141>143-061700-
/O.CON.KFWD.FW.W.0010.110406T1700Z-110407T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-
EASTLAND-ERATH-HOOD-COMANCHE-MILLS-HAMILTON-
348 AM CDT WED APR 6 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS THIS AFTERNOON. BY SUNSET THE WIND WILL
DECREASE SLIGHTLY AND RELATIVE HUMIDITIES WILL INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
841 
WWUS84 KFWD 061633 AAB
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 AM CDT WED APR 6 2011

...A RED FLAG WARNING IS IN EFFECT ALONG AND WEST OF INTERSTATE
35 THIS AFTERNOON DUE TO DRY AND WINDY CONDITIONS...

.GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS ALONG AND WEST OF GAINESVILLE...HILLSBORO...TO
TEMPLE LINE THIS AFTERNOON. BY SUNSET THE WIND WILL DECREASE
SLIGHTLY AND RELATIVE HUMIDITIES WILL INCREASE.

TXZ091-092-100>103-115>118-129>133-141>145-156>159-070000-
/O.CON.KFWD.FW.W.0010.110406T1700Z-110407T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
1133 AM CDT WED APR 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

GUSTY SOUTHERLY WINDS OF 15 TO 25 MPH COMBINED WITH MINIMUM
RELATIVE HUMIDITIES BELOW 30 PERCENT WILL RESULT IN EXTREME FIRE
WEATHER CONDITIONS ALONG AND WEST OF GAINESVILLE...HILLSBORO...TO
TEMPLE LINE THIS AFTERNOON. BY SUNSET THE WIND WILL DECREASE
SLIGHTLY AND RELATIVE HUMIDITIES WILL INCREASE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
375 
WWUS84 KFWD 062354
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT WED APR 6 2011

...RED FLAG WARNING EXPIRES AT 7 PM CDT...

TXZ091-092-100>103-115>118-129>133-141>145-156>159-070100-
/O.EXP.KFWD.FW.W.0010.000000T0000Z-110407T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
654 PM CDT WED APR 6 2011

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

SOUTHERLY WINDS ARE EXPECTED TO DIMINISH IN INTENSITY THROUGH THE
EVENING HOURS. AFTER SUNSET RELATIVE HUMIDITY VALUES WILL BEGIN TO
RECOVER RAPIDLY AS DRY AIR IN PLACE OVER MUCH OF NORTH TEXAS IS
EXPECTED TO COOL OFF QUICKLY.

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 3:43 PM CDT, 15 minutes earlier.

Area forecast discussion, Apr 5, 3:43 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT TUE APR 5 2011

.DISCUSSION...
AN UPPER LEVEL RIDGE IS BUILDING ACROSS THE PLAINS AND WARMER
TEMPERATURES CAN BE EXPECTED THROUGH THE END OF THE WEEK. THE
WINDS TODAY HAVE REMAINED BELOW ADVISORY CRITERIA BUT STRONGER
WINDS ARE EXPECTED FOR THE REMAINDER OF THE WEEK. THESE STRONGER
WINDS WILL OCCUR IN RESPONSE TO SEVERAL SURFACE LOW PRESSURE
SYSTEMS IN THE PLAINS. MOISTURE WILL SURGE BACK NORTH TOMORROW AND
THURSDAY BUT ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE ACROSS WESTERN PARTS OF THE CWA FOR MOST OF THE REMAINDER
OF THE WEEK.

DRY WEATHER IS FORECAST UNTIL SUNDAY BUT SOME ACTIVITY IS POSSIBLE
ALONG THE DRYLINE THURSDAY THROUGH SATURDAY. THE POSITION OF THE
DRYLINE WILL SHIFT EACH DAY BUT WILL MOVE NEAR OR INTO OUR WESTERN
COUNTIES AT TIMES. THE MODEL SOUNDINGS CONTINUE TO INDICATE SOME
INSTABILITY ABOVE THE CAP ON THURSDAY AS A PIECE OF ENERGY FROM
THE PACIFIC MOVES THROUGH THE SOUTHERN PLAINS. INSTABILITY
INCREASES ON FRIDAY AND SATURDAY BUT A SIGNIFICANT DISTURBANCE IS
NOT FORECAST TO MOVE ACROSS THE REGION. HOWEVER...NORTH TEXAS WILL
BE UNDER THE INFLUENCE OF SOUTHWEST FLOW ALOFT /AHEAD OF A
DEEPENING TROUGH/ AND EMBEDDED WEAK DISTURBANCES MAY BE ENOUGH TO
HELP BREAK THE CAP AND INITIATE STORMS ALONG THE DRYLINE. WE WILL
ALSO NEED TO MONITOR DOWNSTREAM UPPER AIR SITES FOR INDICATIONS OF
INCREASING MOISTURE /LIKELY FROM THE PACIFIC IN THE MID LEVELS/
THAT MAY RESULT IN AN INCREASE OF INSTABILITY AND DECREASE OF
CIN. IF ALL THESE CONDITIONS COME TOGETHER...ISOLATED STORMS WILL
BE POSSIBLE ON THE DRYLINE EACH DAY. FOR NOW...CONTINUED WITH LESS
THAN 20 POPS ACROSS THE WESTERN COUNTIES EACH AFTERNOON THURSDAY
THROUGH SATURDAY.

A STRONG TROUGH WILL SWING THROUGH THE PLAINS ON SUNDAY WITH A
PACIFIC FRONT MOVING THROUGH NORTH TEXAS. THERE IS A CHANCE FOR
SHOWERS AND STORMS ALONG THIS FRONT BUT THE MODELS CONTINUE TO
VARY 12 TO 18 HOURS ON THE TIMING OF THE FRONT. WITH LOW
CONFIDENCE IN THE TIMING...HAVE KEPT 20 TO 30 POPS IN THE FORECAST
SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. TEMPERATURES WILL NOT
COOL MUCH BEHIND THIS FRONT AND HIGHS IN THE 80S ARE STILL
EXPECTED EARLY NEXT WEEK.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  84  63  85  66 /   0   0   5  10  10
WACO, TX              47  84  62  85  67 /   0   0   5  10  10
PARIS, TX             43  79  59  81  64 /   0   0   5  10  10
DENTON, TX            46  83  60  83  65 /   0   5   5  10  10
MCKINNEY, TX          47  81  59  83  65 /   0   0   5  10  10
DALLAS, TX            51  84  63  85  66 /   0   0   5  10  10
TERRELL, TX           48  82  61  82  65 /   0   0   5  10  10
CORSICANA, TX         47  80  62  83  66 /   0   0   5  10  10
TEMPLE, TX            47  83  62  87  67 /   0   0   5  10  10
MINERAL WELLS, TX     49  88  58  89  61 /   0   5   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, Apr 5, 3:36 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
336 PM CDT TUE APR 5 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
336 PM CDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH SUNSET ALONG
AND WEST OF A BONHAM...WAXAHACHIE...CAMERON LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
THIRD TO HALF OF NORTH TEXAS THROUGH MONDAY.

A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE REGION LATE SATURDAY
NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:09 PM CDTFrost AdvisoryFWDBosque, Collin, Comanche, Cooke, Delta, Denton and 19 more12 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.